# SDR SWAA2021031653032

- Difficulty date: February 25, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL SUPPORT ANGLE BS 767-787 RBL 24 W/L 156 / REMOVED & REPLACED INTERCOSTAL SUPPORT ANGLE AT AFT CARGO BAY BS 767-787 RBL 24 WL 156 IAW SRM 51-40-02-0G-0 & DWG 146A8123 REV-
